# SDR HNAA2025082500577

- Difficulty date: August 22, 2025
- Submitted: August 25, 2025
- Operation: Air carrier
- Aircraft: N669MB
- Make and model: Emb EMB-145LR
- Aircraft serial: 145788
- Aircraft time: 46,771 hours, 43,895 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

STRONG FUME SMELL AT GATE, PACKS ON & APU BLEED.  INSPECTED BOTH PACKS. NO DEFECTS NOTED.  RAN GROUND AIR AND BOTH PACK OFF APU. NO SMELL DETECTED. A/C OK FOR SERVICE.
